Join the 'Eye Conditions' group to help and get support from people like you.
Eye Conditions Questions
Related terms: Eye Disorders
We found 192 questions associated with the 'Eye Conditions' topic.
Posted 12 Nov 2013 • 5 answers
It has been going on for over a week now. Went to the er they said they don't know and referred me to ophthalmologist. I wake up and my eyes hurt really bad. I also have a migraine. Then I will get sick and vomit. It tends to last about an hour or so then the eye pain and head ache will... read more
Posted 13 May 2014 • 2 answers
I have been taking 100 mg of doxycycline once a day since last August. It was prescribed for a case of perioral dermatitis so bad that it had creeped up between my eyes before I sought treatment. Not only did it get rid of the dermatitis, it also cleared up my acne to the point that my skin was... read more
Posted 14 Jul 2013 • 8 answers
I had my right eye injected just under two weeks ago. For the first 2-3 days I had colorful, swirling vision which I had been told to expect. Since then, however, my vision in the affected eye has been yellow tinged and blurry. Retina scan at the dr shows that the VMT is gone. The blurry spot in... read more
Posted 17 Apr 2015 • 1 answer
Hi i am 23 year old male.I had used minoxidil 5 % for two months. I experienced hair growth, but I had to stop because of facial growth under my eyes on my forehead and my beard got much more thicker. Now, after three months hair under my eyes or my forehead fall out, but my beard is still much... read more
Posted 2 Aug 2013 • 5 answers
Posted 3 Oct 2013 • 1 answer
Iam under ISOTROIN 20 medication since 20 days. My acnes are getting cleared day by day but my skin seems to be reddish in color (like sunburn), my eyes keep burning all day long, a slight headache throught out the day, inactiveness, depression ,this month periods also was painfull. this are the... read more
Posted 28 Nov 2017 • 2 answers
I have been taking it every 6 hrs for 8 of 10 days & my sinusitis isn't improving very much. It still hurts where my glasses nose piece goes, my cheeks, & all around my eyes & headache deep in my head
Posted 22 Aug 2015 • 1 answerFAQ by Drugs.com
The bottle has been expired for a while now but it has never been opened and still has the seal on it.
I have been on Lexapro a while now. It is finally starting to work, but I am so tired that I can ba?
Posted 7 Jan 2016 • 5 answers
Rely function during the day. I feel like my eyes can't stay open and all I want to do is go to sleep. After that goes away, about 6:00pm, I get a headache the rest of the night. Has anyone else had this problem or are having it? Please help!!!
Posted 10 Mar 2018 • 2 answers
I'm 38yrs old and suffered full body eczema for most my life however for the last 5 yrs I have been totally clear of it . UNTIL now :-( Eczema has taken over my face all but my forehead ! even my eyelids are affected .. I'm desperate as I leave in 2 weeks on holiday this is the WORST... read more
Posted 10 Jul 2013 • 10 answers
i was told the medicine would be released in a smooth even pattern. no more ups and downs. the opposite is happening. i'm either hurting or so stoned i can't focus my eyes on the tv. no one can seem to figure out why. anyone here have any idea why? thanks for your time, shanon
Posted 7 Aug 2013 • 5 answers
I've read that the eyes are numbed for injection. I am going to have to make a decision about rx for MDA. The injections seem the most promising. However, I'm wondering if the eyes are really numbed, and what happens post injection re pain. Since these are apparently monthly injections... read more
Posted 21 Nov 2014 • 1 answer
Hi, I wanna say I am in a very bad condition and living is becoming very hard for me. I have been suffering from a fatal disease, at least I can say it. I have went for checkup to many popular doctors here, everyone give various medicines but there has been no possible or permanent cure yet. I... read more
Posted 8 Jan 2015 • 4 answers
I was very healthy, was put on restasis for dry eye. several months later 2 malignant melanomas, then blood cancer. research shows it is an immune suppressant and causes cancer, so there must be others out there with this experience. Thx
Plan B One-Step - I took plan B 6 days ago and have had a ongoing headache for the past 5days. It is
Posted 18 Feb 2015 • 3 answers
... awful, pain is just behind my left eye. I also had dizziness for the 1st 4days. When does this end? That is the only symptoms I have been experiencing besides fatigue. I also am over the recommended weight for the pill. I am scheduled to start my period in 5days. I have tried sleep and... read more